Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Equations in free groups


Author: Roger C. Lyndon
Journal: Trans. Amer. Math. Soc. 96 (1960), 445-457
MSC: Primary 20.10
DOI: https://doi.org/10.1090/S0002-9947-1960-0151503-8
MathSciNet review: 0151503
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. G. Kurosh, The theory of groups, New York, Chelsea, 1956. MR 0109842 (22:727)
  • [2] R. C. Lyndon, Groups with parametric exponents, Trans. Amer. Math. Soc. vol. 96 (1960) pp. 445-457. MR 0151503 (27:1488)
  • [3] J. Nielsen, Über die Isomorphismen unendlicher Gruppen ohne Relation, Math. Ann. vol. 79 (1918) p. 269. MR 1511927
  • [4] -, A basis for subgroups of free groups, Math. Scand. vol. 3 (1955) p. 31. MR 0073592 (17:455e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0151503-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society